# SDR SIMA20130131008

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 32,330 hours, 29,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 103858
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE FORWARD GROUND PROXIMITY EMERGENCY AISLE LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 BATTERY POWER SUPPLY AND BATTERY PACK IAW WORK CARD 33-700-19.  THE OPERATIONAL CHECK WAS GOOD, NO DEFECTS NOTED AT THIS TIME END.  THE AIRCRAFT WAS RETURNED TO SERVICE.
